# SDR AALA201707319067

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 30,210 hours, 11,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R4 DOOR EXIT LIGHT SIGN WAS DETACHED. REPLACED EMERGENCY EXIT LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
